# SDR SWAA2022112970325

- Difficulty date: November 11, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS492 TO BS500 AT LEVEL STR 26R AND WL156 FWD CARGO COMPARTMENT 2022-636120 / [01] REPLACED WEB INTERCOSTAL LOCATED BS492 TO BS500 AT LEVEL STR 26R AND WL156 FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING 143A0080 SHEET 19 REV - SEE INDIVIDUAL SINGOFF BELOW;[02] JOB COMPLETED AND CERTIFIED AS RII.
